# SDR UPS06145913

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Horn
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A THE ESCAPE SLIDE WARNING HORN STICKS IN THE TEST -ON- POSITION EMITTING A CONSTANT HORN.  THIS OCCURS INTERMITTENTLY WHEN THE TEST BUTTON IS PUSHED.  LUBRICATE AND EXERCISED PUSHBUTTON.  OPS CHECKED SATISFACTORY.
